# SDR R61A2021110600879

- Difficulty date: October 13, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062571001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

********************MAJOR*****************************WHILE AC WAS IN FOR HVY CK FOUND LH H-STAB INTERNAL RIBS 10A, 11A, 12A CRACKED. MX REPLACED RIBS PM 170-62571-001 IAW SB170-55-0014, 170EO-55-10-0004-1 SEE AAR NRC# 4500975-3000-0084 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.**********************MAJOR*********************
